# SDR AUS20010669

- Difficulty date: June 20, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Boeing 737476
- Engine: Cfmint CFM563C
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Part number: 6546921225
- Condition: Cracked
- Location: Cargo/Baggage Do
- Part time: 35,309 cycles
- Component: Cargo/Baggage Do
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FORWARD CARGO DOOR CRACKED IN THE RADIUS OF THE FORWARD OUTBOARDCORNER ANGLE. CRACK LENGTH 35.56MM (1.4IN). FOUND DURINGINSPECTION IAW EI 737-052-0003, FAA AD2000-07-06 AND AD/B737/142.
